Large deviations of Markov chains indexed by random trees

A Dembo, P Morters, S Sheffield

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)971-996
Number of pages26
JournalAnnales de l'Institut Henri Poincaré: Probabilités et Statistiques
Volume41
Issue number6
DOIs
Publication statusPublished - 2005

Cite this

Large deviations of Markov chains indexed by random trees. / Dembo, A; Morters, P; Sheffield, S.

In: Annales de l'Institut Henri Poincaré: Probabilités et Statistiques, Vol. 41, No. 6, 2005, p. 971-996.

Research output: Contribution to journalArticle

@article{a14bc23d467e4bbc901c15820f607efa,
title = "Large deviations of Markov chains indexed by random trees",
author = "A Dembo and P Morters and S Sheffield",
note = "ID number: ISI:000232698300001",
year = "2005",
doi = "10.1016/j.anihpb.2004.09.005",
language = "English",
volume = "41",
pages = "971--996",
journal = "Annales de l'Institut Henri Poincar{\'e}: Probabilit{\'e}s et Statistiques",
issn = "0246-0203",
publisher = "Institute of Mathematical Statistics",
number = "6",

}

TY - JOUR

T1 - Large deviations of Markov chains indexed by random trees

AU - Dembo, A

AU - Morters, P

AU - Sheffield, S

N1 - ID number: ISI:000232698300001

PY - 2005

Y1 - 2005

U2 - 10.1016/j.anihpb.2004.09.005

DO - 10.1016/j.anihpb.2004.09.005

M3 - Article

VL - 41

SP - 971

EP - 996

JO - Annales de l'Institut Henri Poincaré: Probabilités et Statistiques

JF - Annales de l'Institut Henri Poincaré: Probabilités et Statistiques

SN - 0246-0203

IS - 6

ER -